TAIPEI, TAIWAN — According to a recent Taiwanese peer-reviewed study, 17 percent of teenagers experienced heart-related symptoms after their second Pfizer mRNA shot, investigative journalist Alex Berenson reports.
The study, called “Changes of ECG parameters after BNT162b2 vaccine in the senior high school students,” was published in European Journal of Pediatrics on January 5. A fairly large sample of students, 4,928 individuals, were included in the study.
ONLY FOLLOWED SUBJECTS FOR ONE MONTH
“In total, 763 students (17.1%) had at least one cardiac symptom after the second vaccine dose, mostly chest pain and palpitations. The depolarization and repolarization parameters (QRS duration and QT interval) decreased significantly after the vaccine with increasing heart rate. Abnormal ECGs were obtained in 51 (1.0%) of the students, of which 1 was diagnosed with mild myocarditis and another 4 were judged to have significant arrhythmia,” the authors write.
It should be noted that the study only followed the high school students for one month after the second injection. Any cardiac-related or other adverse events occurring after that point in time were not included.
ADVERSE EVENTS MAKING NEWS IN JAPAN
In Japan, doubt about the mRNA injections has been brewing for some time in the scientific community. On November 25 of last year, Dr. Masanori Fukushima, an oncologist and professor emeritus at Kyoto University, also tasked with supervising translational research programs for the Japanese government, spoke out against the vaccination campaign.
“By ignoring science and medicine you are somehow letting the healthcare system collapse,” Dr. Fukushima told a Ministry of Health panel. “In fact, look at how many sudden cardiovascular deaths there are. Everyone who has received this vaccine and whose blood pressure has risen is because of the vaccine. Nearly 2,000 people died… But I think this number is much higher,” Dr. Fukushima said.
Earlier this month, two additional Japanese medical professionals voiced concerns with the mRNA injections. Professor Masanaka Nagao from Hiroshima University School of Medicine was featured on Japanese TV, where he stated that he saw sufficient evidence of immune system abnormalities being linked to the mRNA shots.
His colleague, Professor Shigetoshi Sano – a dermatologist – also appeared in a news segment, where he said that the spike protein was found in skin abnormalities, such as necrosis, shingles and herpes zoster – the latter of which flared up in patients where the virus had been dormant.
“The spike protein facilitates reactivation of the herpes virus,” Professor Sano stated.
“INVESTIGATED FOR THEIR ROLES”
World-renowned cardiologist Dr. Peter McCullough has long warned that the so-called vaccines can cause serious heart problems – primarily myocarditis and pericarditis. Dr. McCullough has called for the mRNA therapies to be completely withdrawn, and today he warned that there may be severe consequences for healthcare workers who have participated in administering and promoting the mRNA shots:
“I anticipate healthcare workers will be investigated for their roles in providing pressure, coercion, or threat of reprisal. That legal standard violates the Nuremberg Code and should be easy to draw the line to investigate,” Dr. McCullough wrote on Twitter.
According to a recent Rasmussen poll, a whopping 28 percent of surveyed Americans personally know somebody who they think is “very likely” to have died as a direct result of taking the COVID-19 vaccine.